Open Access Library Journal

Volume 2, Issue 6 (June 2015)

ISSN Print: 2333-9705   ISSN Online: 2333-9721

Google-based Impact Factor: 0.41  Citations  

Numerical Solutions of Initial Value Ordinary Differential Equations Using Finite Difference Method

Full-Text HTML  XML Download Download as PDF (Size: 251KB)  PP. 1-7  
DOI: 10.4236/oalib.1101614    907 Downloads   1,654 Views  
Author(s)

ABSTRACT

Initial value ordinary differential equations arise in formulation of problems in various fields such as physics and Engineering. The present paper shows the method how to solve the initial value ordinary differential equation on some interval by using finite difference method in a very accurate manner with the formulation of error estimation.

Cite this paper

Yizengaw, N. (2015) Numerical Solutions of Initial Value Ordinary Differential Equations Using Finite Difference Method. Open Access Library Journal, 2, 1-7. doi: 10.4236/oalib.1101614.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.